MAUDE Adverse Event Report: JJM (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

JJM (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158123015
Medical Device Problem Codes Loose or Intermittent Connection (1371); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 01/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to loosening.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).The date on the initial medwatch should have been 12/11/2018.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
SIGMA STAB GVF INS 3 15MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH  21512-6
MDR Report Key8159723
Report Number1818910-2018-78020
Device Sequence Number14002875
Product Code JWH
UDI-Device Identifier10603295064275
UDI-Public10603295064275
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2017
Device Catalogue Number158123015
Device Lot NumberD12010664
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer12/21/2018
12/11/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date12/26/2018
01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR